# SDR IPXA2017052417508

- Difficulty date: May 22, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,527 hours, 17,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Disarm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR, FORWARD RIGHT DISARMED LIGHT INOPERATIVE.  REPLACED THE LAMP.  OPS CHECKED NORMAL IAW 52-11-02-410-801.
